Facebook Pixel
EmpowHER Guest

Stress of Plan B is the cause of early period?

By Anonymous September 12, 2017 - 11:11pm
Rate This

My father passed away on 29th August (I also got my period on 29th which ended on 4th) and I have been very disturbed after that. I had sex on 5th September and took a plan b the same day. My stomach got upset 5 days after taking the pill and I got my period again on 12 September. I am having severe weird kind of cramps since 3 days now. I am confused if all of this is happening due to stress or because of the pill. please guide me?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. I am sorry to hear about the loss of your father.

The abdominal cramping and bleeding were caused by taking Plan B. The pill was effective in preventing pregnancy.


September 13, 2017 - 8:08am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!